# SDR USAA2014110600010

- Difficulty date: October 30, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 99,385 hours, 34,966 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 FILIFORM CORROSION ON TERMINATING CLIP AT BS 1620, STRINGER 30.  REPLACED TERMINATING CLIP & SPLICE CHANNEL IAW DWG 146N3821.
